MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Back to Search Results |
| Model Number |
ENLW1620C93E |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: enlw1616c124e, serial/lot #: (b)(4), ubd: 03-mar-2013, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant stent graft system was implanted in the patient for the endovascular treatment of >50mm aaa.It was reported approx.10 years post implant , ct images showed the left limb pulled completely out of the limb and lcia had dilated to 53mm.The right limb had also pulled into the aneurysm sac.It was additionally reported that proximally, the graft is in a good place at the level of the lowest renal.The cause of the event could not be determined per the physician no additional clinical sequalae were reported and the patient will be monitored.
Additional Manufacturer Narrative
Additional information received:; the sales rep discussed this patients anatomy , current heath and treatment options with the physician.The physician stated that they plan to treat this event by explanting the stent graft and that no other treatment options are available.There is no information available on when this treatment might occur.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product analysis conclusion; the reported distal migration of the stent graft limbs was confirmed on the films provided; however, the exact cause of the event could not be determined.The anatomy at implant is unknown, earlier post-implant films were not provided for comparison.It is possible that disease progression and aneurysm morphology changes, especially iliac vessel enlargement, over the 10 year period of implantation was a factor in the loss of distal seal and subsequent observed migration.Analysis of the returned ct¿s did not reveal any out of specification stent graft integrity issues.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.